# SDR HEEA966557

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restrain Sys
- Part number: 412070843105
- Condition: Defective
- Location: Shoulder Strap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULDER STRAPS ABOVE ADJUSTMENT BUCKLE APPROX. 1 1/2 INCH DIFFERENCE.
